Research Repository

New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications. International Journal of Analysis and Applications, 13 (2). pp. 119-131. ISSN 2291-8639

[img]
Preview
Text
1038-2304-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (317kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequality; convex functions; Hermite-Hadamard type; s-convex functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 13 May 2020 02:16
Last Modified: 21 May 2020 23:56
URI: http://vuir.vu.edu.au/id/eprint/40414
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar